QUASI-CONFORMAL CURVATURE TENSOR ON SASAKIAN MANIFOLDS

Authors

  • Riddhi Jung Shah Department of Mathematics, Janata Campus, Nepal Sanskrit University, Dang
  • N. V. C. Shukla Department of Mathematics & Astronomy, University of Lucknow, Lucknow

DOI:

https://doi.org/10.3126/jist.v22i1.17744

Keywords:

Sasakian manifold, Quasi-conformal curvature tensor, Einstein manifold, Ricci semi-symmetric, Quasi-conformally recurrent

Abstract

In this paper we studied some curvature properties of quasi-conformal curvature tensor on Sasakian manifolds. We have proven that a -dimensional Sasakian manifold satisfying the curvature conditions and is an Einstein manifold. We have also obtained some results on quasi-conformally recurrent Sasakian manifold. Finally, Sasakian manifold satisfying the condition was studied. 12n 0 ., S Y XR0 ., W Y XR0 divW

Journal of Institute of Science and Technology
Volume 22, Issue 1, July 2017, Page: 94-98

Downloads

Download data is not yet available.
Abstract
561
PDF
554

Downloads

Published

2017-07-18

How to Cite

Shah, R. J., & Shukla, N. V. C. (2017). QUASI-CONFORMAL CURVATURE TENSOR ON SASAKIAN MANIFOLDS. Journal of Institute of Science and Technology, 22(1), 94–98. https://doi.org/10.3126/jist.v22i1.17744

Issue

Section

Articles